# SDR FDEA201301190143

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327037000200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262MF CRACKED ACROSS MID SECTION AT CLEVIS ADAPTER CUTOUT.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV  J.
